# SDR DALA1224713209

- Difficulty date: April 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT PIT SLOPE PANEL 161BF IS MISSING UPPER SKIN AROUND TIE DOWN FITTINGS.  FABRICATED SLOPE PANEL ON STAM TRAVELER T12/927902 (161BF) IAW DWG 3D25-37705.  DAMAGE DIM. L=8.0" W=8.5".
